# SDR 07FDEA02764

- Difficulty date: August 3, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 29,318 hours, 14,930 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DURING CR FLT, LT WING SPOILER NR 4 DEPLOYED IN FLT.  A/C ROLLED HARD TO LT.  DISCONNECTED A/P AND COUNTERED RT SPLRS ON  BOTH WINGS DEPLOYED FOR REMAINDER OF FLT.  SPLR NR 4 DEFERRED.  ON DEBRIEFING CREW, RT WING SPOILERS DEPLOYED FOR CONTROL CORRECTION ONLY.  FOUND FAULT CODES EFCU POSITION 1   M-2  3 AND 6.  SWAPPED EFCU'S  FAULT CODED EFCU POSITION 1 M-2  4  AND 7.  EFCU'S RETURNED TO ORIGINAL POSITIONS.  ORDERED 1 CPN 2711299 SERVO VALVE PER TSM 27-61-06 AND 2 EFCU'S CPN 2711099 AS PRECAUTION.  INSP 4L SPOILER SURFACE AND HINGES FOR ANY DAMAGE.  CHECK WIRING FROM THE EFCU' TO THE 4L ACT AND VALVE GROUP.  REPLACED THE 4L SPOILER VALVE GROUP.  REMOVED AND REPLACED 4L SPOILER GROUP VLV PER MM 27-64-12-4.  OPS
